# SDR FDEA202403120279

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 49,268 hours, 26,698 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INNER FUEL TANK WAS EMPTY & GREEN SCHEMATIC FOR RT INNER PUMP DID NOT TURN ORANGE & CENTER LT PUMP WOULD NOT PICK UP, IMBALANCE BETWEEN  LT OUTER & RT OUTER DEVELOPED TO 1,900 LBS IN DESCENT.  TRIED IN-LINE FUEL, BUT LT  OUTER TANK KEPT BURNING FUEL GREATER THAN RT OUTER TANK.  FINAL FUEL LT OUTER 4.74 & RT  OUTER 6.6.  PHASE 1 INSP FROM 1 A. - 1 D  COMPLETED, TO STEP 2A, NO DEFECT'S NOTED, IAW AMM 05-51-46-00.   LATERAL IMBALANCE WAS WITHIN TOLERANCE & NO INSP REQUIRED.  DURING TRANSFER OF FUEL IN AUTO, TO CHECK LEVEL SENSORS RT INNER & CENTER TANK SHUT OFF ON  SCHEDULE LT INNER WOULD NOT SHUT OFF. WITH TANKS EMPTY.  LOW LEVEL SENSOR IN LT & RT INNERS & BOTH  CENTER TANKS CHECKED DRY & CENTER CAL SENSOR  CHECKED DRY.  CLEANED, & INSPECTED LT INNER TANK CONNECTOR  561VC, & CENTER TANK CONNECTORS 2022VC  & 1076VC. ADDED FUEL TO INNERS & CENTER TANK.  TRANSFERRED FUEL TO OUTERS IN AUTO ALL TANKS SWITCHED ON SCHEDULE, SYSTEM OPS CHECKS GOOD.  CHECKED AFFC NO CURRENT OR HISTORY FAULTS SHOWN.
